Deprecated: Function split() is deprecated in /var/www/geometry/functions.php on line 457

If you want to put a link on your web which will lead to this particular search result, click here.

Results

Results 191 - 200 from 275

Show all | 1-10 | 11-20 | 21-30 | 31-40 | 41-50 | 51-60 | 61-70 | 71-80 | 81-90 | 91-100 | 101-110 | 111-120 | 121-130 | 131-140 | 141-150 | 151-160 | 161-170 | 171-180 | 181-190 | 191-200 | 201-210 | 211-220 | 221-230 | 231-240 | 241-250 | 251-260 | 261-270 | 271-275


Author(s): Stefaan De Winter, Joseph A. Thas
Title: On semi-pseudo-ovoids
Year: 2005
Status: accepted
Files: art6.pdf


Author(s): J. Eisfeld, Leo Storme, Peter Sziklai
Title: On the spectrum for the sizes of maximal partial line spreads in PG(2n,q), n >=3
Year: 2005
Journal: Des. Codes Cryptogr. 36 (2005), 101-110
Status: published
Keywords: maximal partial line spreads, projective spaces
MSC-Classification: 05B25, 51E14, 51E20, 51E21


Author(s): Leo Storme
Title: Finite Geometry
Year: 2005
Status: submitted
Keywords: finite geometry, projective spaces, nondesarguesian planes, substructures
MSC-Classification: 05B25, 51E15, 51E20, 51E21
Comment: Section in updated version of the Handbook of Combinatorial Designs (C.J. Colbourn and J.H. Dinitz, Eds.)
Files: hbheader.ps


Author(s): An De Wispelaere, Hendrik Van Maldeghem
Title: Unitals in the Holz-design on 28 points
Year: 2005
Status: published
Keywords: Holz-design, unital, generalized quadrangles
MSC-Classification: 51E12
ScienceDirect - DOI


Author(s): Stefaan De Winter, Koen Thas
Title: Partial ovoids and spreads in generalized quadrangles, and related combinatorial structures
Year: 2005
Status: submitted
Files: SDWKTHAS3.pdf


Author(s): Frank De Clerck, Nikias De Feyter
Title: A characterization of the sets of internal and external points of a conic
Year: 2005
Journal: European Journal of Combinatorics, 28 (2007), 1910 - 1921
Status: published
Keywords: interior points, exterior points, conic
MSC-Classification: 51E20, 05B25
Comment: GEOMETRIC AND ALGEBRAIC COMBINATORICS: Paper presented at the conference GAC3 (Oisterwijk 2005),
ScienceDirect - doi link


Author(s): Deirdre Luyckx
Title: On maximal partial spreads of H(2n+1,q^2)
Year: 2004
Journal: Discrete Mathematics
Status: accepted
Files: partsprH.pdf


Author(s): Jan De Beule, Klaus Metsch
Title: Minimal blocking sets of size q^2+2 of Q(4,q), q an odd prime, do not exist
Year: 2004
Journal: Finite Fields Appl., 11 (2005) 305--315
Status: published
Keywords: ovoid, blocking set, polar space, parabolic quadric
Files: debeulemetschffa.pdf
FFA Homepage (ScienceDirect)


Author(s): Janos Barat, Yves Edel, Ray Hill, Leo Storme
Title: On complete caps in the projective geometries over F_3. II: New improvements
Year: 2004
Journal: J. Combin. Math. and Combin. Comput. 49 (2004), 9-31
Status: published
Keywords: caps, projective geometries
MSC-Classification: 05B25, 51E20, 51E22


Author(s): Janos Barat, Alberto Del Fra, Stefano Innamorati, Leo Storme
Title: Minimal blocking sets in PG(2,8) and maximal partial spreads in PG(3,8)
Year: 2004
Journal: Des. Codes Cryptogr. 31 (2004), 15-26
Status: published
Keywords: finite projective spaces, blocking sets, partial spreads
MSC-Classification: 05B25, 51E14, 51E20, 51E21


Show all | 1-10 | 11-20 | 21-30 | 31-40 | 41-50 | 51-60 | 61-70 | 71-80 | 81-90 | 91-100 | 101-110 | 111-120 | 121-130 | 131-140 | 141-150 | 151-160 | 161-170 | 171-180 | 181-190 | 191-200 | 201-210 | 211-220 | 221-230 | 231-240 | 241-250 | 251-260 | 261-270 | 271-275

top
Research Group Incidence Geometry Research Group Incidence Geometry
faculty logo
Help | Contact
login